# SDR QXEA200300660

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 11,347 hours, 15,986 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 7002537
- Part serial: 1166
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 10,192 hours, 14,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALW- ON FLIGHT 2045 PRIMARY NOSE GEAR INDICATOR INDICATES NOSE GEAR DOWN AFTER RETRACTION.  ALTERNATE INDICATOR INDICATES NORMAL RETRACTION.  REMOVED AND REPLACED ADVISORY CONTROL BOX.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
